MathSciNet Relay Station
MathSciNet bibliographic data
MR2095626 (2005g:37012) 37B05 (37A35 54H20)
Huang, Wen; Ye, Xiangdong Dynamical systems disjoint from any minimal system. Trans. Amer. Math. Soc. 357 (2005), no. 2, 669–694 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement